# SDR 07FDEA03554

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 53,136 hours, 9,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - STA 1601, LONGERON 10R-11R FRAME FOUND DENTED.  09-26-07   REPAIR CARRIED OUT AS PER SRM 53-30-  00 FIG. 1   VOL.I. DAMAGE TOLERANCE INSPECTION REQUIREMENT REQUIRES INITIAL INSPECTION AT   14500 CYCLES   FROM THE CURRENT 9821 CYCLES AND REPETITIVE INSPECTION AT 9500 CYCLES   THEREAFTER. REPAIR   CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
